Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Screen bundles of Lorentzian manifolds and some generalisations of pp-waves
Author: Leistner, T.
Citation: Journal of Geometry and Physics, 2006; 56(10):2117-2134
Publisher: Elsevier Science BV
Issue Date: 2006
ISSN: 0393-0440
RMID: 0020061002
DOI: 10.1016/j.geomphys.2005.11.010
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.